A note on P-Sasakian manifolds satisfying certain conditions

Authors

  • pakize uygun AKSARAY university
  • Mehmet Atceken Aksaray University

DOI:

https://doi.org/10.22199/issn.0717-6279-6158

Keywords:

P-Sasakian Manifold,, ´-Einstein manifold,, W1 curvature tensor.

Abstract

In the present paper, we have studied the curvature tensors of PSasakian manifold. For a P-Sasakian manifold, W1 ·S = 0, W1 ·Ze = 0 and W9 · W1 = 0 cases are considered. According these cases, PSasakian manifolds have been characterized such as η-Einstein and Einstein. In addition, we research W1-flat and W9-flat for a PSasakian manifold. The results are interesting and give an idea about the geometry of P-Sasakian manifold.

References

T. Adati and T. Miyazawa, Some properties of P-Sasakian manifolds, TRU Math. 13 (1977), 25-32.

T. Adati and T. Miyazawa, On P-Sasakian manifolds satisfying certain conditions, Tensor (N.S.),

(1979), 173-178.

U.C. De and D. Tarafdar, On a type of P-Sasakian manifold, Math. Blkanica (N.S), 7 (1993),

-215.

D. Kowalezyk., On some subclass of semi-symmetric manifolds, Soochow J. Math., 27 (2001),

-461.

T. Mert, Characterization of some special curvature tensor on Almost C(a)-manifold, Asian Jour-

nal of Math. and Computer Research, 29 (1) (2022), 27-41.

T. Mert and M. At»ceken, Almost C(a)-manifold on W?

¡curvature tensor, Applied Mathematical

Sciences, 15 (15) (2021), 693-703.

B. O. Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New

York, 1983.

C. ÄOzgÄur and M. M. Tripathi, On P-Sasakian manifolds satisfying certain conditions on the con-

circular curvature tensor, Turk J. Math., 31 (2007), 171-179.

G. P. Pokhariyal, Relativistic signi¯cance of curvature tensors, Internat. J. Math. Sci., 5 (1) (1982),

-139.

G.P. Pokhariyal and R.S.Mishra, Curvature tensors and their relativistic signi¯cance II, Yokohama

Math. J., 19 (2) (1971), 97-103.

B. Prasad, A pseudo projective curvature tensor on a Riemannian manifold, Bull. Calcutta Math.

Soc., 94 (3) (2002), 163-166.

I. Sato., On a structure similar to the almost contact structure, 30 (1976), 219-224.

I. Sato and K. Matsumoto., On P-Sasakian manifolds satisfying certain conditions, Tensor (N.S),

(1979), 173-178.

Z.I. Szabo, Structure theorems on Riemannian spaces satisfying R(X; Y ) ¢ R = 0; I: The local

version, J. Di®erential Geom., 17 (4) (1982), 531-582.

M.M. Tripathi and P. Gupta, T¡curvature tensor on a semi-Riemannian manifold, 4 (1) (2011),

-129.

P. Uygun and M. At»ceken, On (k; ¹)-paracontact metric spaces satisfying some conditions on the

W?

¡curvature tensor, NTMSCI, 9 ( 2) (2021) 26-37.

P. Uygun and M. At»ceken, The necessary conditions for a (k; ¹)-paracontact space to be an eta-

Einstein manifold, Palestine Journal of Mathematics, 11 ( 2) (2022) 430-438.

K.Yano, Concircular geometry, I. Concircular transformations, Math. Institute, Tokyo Imperial

Univ. Proc., 16 (1940), 195-200.

K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, Princeton

University Press, 32 (1953).

K. Yano and M. Kon, Structures on manifolds, Series in Pure Math., World Sci., 3 (1984).

Published

2024-06-19

How to Cite

[1]
pakize uygun and M. Atceken, “A note on P-Sasakian manifolds satisfying certain conditions”, Proyecciones (Antofagasta, On line), vol. 43, no. 4, pp. 899-910, Jun. 2024.

Issue

Section

Artículos